CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
ON EXTRAPOLATION CASCADIC MULTIGRID METHOD 期刊论文
Journal of Computational Mathematics, 2011, 卷号: 29, 期号: 6, 页码: 684
Authors:  Chen Chuanmiao;  Shi Zhongci;  Hu Hongling
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Extrapolation of finite element approximation in a rectangular domain 期刊论文
Journal of Computational Mathematics, 1989, 卷号: 7, 期号: 3, 页码: 227
Authors:  Chen CM(陈传淼);  Lin Q(林群)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10